1mg, best e pharmacy in India

NUPRIN 300 MG TABLET

Tablet
MRP: Rs. 56 for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for NUPRIN

Dexibuprofen(300 mg)

food interaction for NUPRIN

alcohol interaction for NUPRIN

pregnancy interaction for NUPRIN

lactation interaction for NUPRIN

food
alcohol
pregnancy
lactation
It is better to take Nuprin 300 mg tablet with food.
Interaction with alcohol is unknown. Please consult your doctor.
Nuprin 300 mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for NUPRIN

Dexibuprofen(300 mg)

Uses

Nuprin 300 mg tablet is used in the treatment of osteoarthritis, dental pain, gout, rheumatoid arthritis, menstrual pain, migraine, post operative pain and muscular pain.

How it works

Nuprin 300 mg tablet belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief.

Common side effects

Vomiting, Nausea, Abdominal pain, Diarrhoea, Fatigue, Headache, Indigestion

SUBSTITUTES for NUPRIN

1 Substitutes
Sorted By
RelevancePrice
  • SIBET 300MG TABLET
    (10 tablets in strip)
    Glenmark Pharmaceuticals Ltd
    Rs. 4.10/tablet
    Tablet
    Rs. 40.97
    save 27% more per tablet

Top Rheumatologists

  • Dr. Sri Ram Garg
    MBBS
    5
  • Dr. Sumeet Agrawal
    MBBS, MD, DM
    4.9
  • Dr. Naval Mendiratta
    MBBS, MD, Fellowship
    4.7
  • Dr. Indrajit Agrawal
    MBBS, MD, Fellowship
    4.6
  • Dr. Divya Agarwal
    MBBS, MD, DNB
    4.5

Expert advice for NUPRIN

  • Take dexibuprofen preferably with meals to avoid stomach problems particularly when taking for long-term use.
  • Stop taking the medicine and seek immediate medical help if you pass blood in your stools/motions, pass black tarry stools, vomit any blood or dark particles that look like coffee grounds or have allergic symptoms such as difficulty breathing, asthma, a runny nose, a skin rash or swelling to your face.
  • Tell your doctor if you have or had a stomach or duodenal ulcer, bowel ulcers, ulcerative colitis or Crohn’s disease, liver or kidney disease, blood clotting disorders, heart disease or high blood pressure, diabetes or high cholesterol or you are a smoker or if fluids are collected in your body tissues (oedema), a disease which affects joints, muscles and skin (systemic lupus erythematosus) or a collagen disease which affects connective tissues (mixed collagenosis) or you have varicella (chickenpox) and you are taking any medications to treat them.
  • Talk to your doctor if you are pregnant or planning to become pregnant or are breastfeeding. Dexibuprofen may make it more difficult to become pregnant, however, your fertility will return to normal once you stop taking the medicine.
  • Do not drive or operate machinery as dexibuprofen may cause dizziness.
  • Avoid consuming alcohol while taking dexibuprofen as it may worsen the side effects.

Frequently asked questions for NUPRIN

Dexibuprofen

Q.What is dexibuprofen used for?
Dexibuprofen is used to relieve pain and inflammation associated with osteoarthritis (pain, swelling, and reduced motion in the joints), menstrual pain (dysmenorrhoea) and other mild to moderate pains in the muscles and joints, toothaches and to reduce fever

Q.How does dexibuprofen work?
Dexibuprofen belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). It inhibits certain chemicals in the body that control inflammation and pain production, thereby, providing relief.

Articles


Content on this page was last updated on 22 March, 2016, by Dr. Varun Gupta (MD Pharmacology)